Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Phoenix, AZ

August 7, 2015Gila County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Aug 7, 2015, 1:25 PM MST for Gila County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 1:25 PM MST (20:25 UTC)
Expired
Aug 7, 2015, 4:30 PM MST
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 111 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 8.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

332 
WGUS55 KPSR 072025
FFWPSR
AZC007-072330-
/O.NEW.KPSR.FF.W.0011.150807T2025Z-150807T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
125 PM MST FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...

* UNTIL 430 PM MST
    
* AT 123 PM MST...DOPPLER RADAR INDICATES SEVERAL ROUNDS OF HEAVY 
  RAINFALL HAVE FALLEN NEAR THE SAN CARLOS COMMUNITY IN SOUTHERN 
  GILA COUNTY. ESTIMATES ARE UP TO TWO INCHES OF RAIN HAVE ALREADY 
  FALLEN...WITH ADDITIONAL HEAVY THUNDERSTORM RAINFALL MOVING INTO 
  THE AREA FROM THE SOUTH. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY OR MAY ALREADY BE OCCURRING...ESPECIALLY ALONG LOCAL ROAD 
  170 BETWEEN CUTTER AND SAN CARLOS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAN CARLOS...CUTTER AND PERIDOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW OR GET OUT OF THE PATH OF STORM RUNOFF 
AND DRAINAGE. TURN AROUND...DONT DROWN. 

&&

LAT...LON 3341 11040 3338 11045 3327 11045 3323 11043
      3321 11043 3332 11069 3342 11065 3344 11041

$$

NOLTE
2 follow-up statements
568 
WGUS75 KPSR 072214
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
314 PM MST FRI AUG 7 2015

AZC007-072330-
/O.CON.KPSR.FF.W.0011.000000T0000Z-150807T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILA AZ-
314 PM MST FRI AUG 7 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MST FOR
CENTRAL GILA COUNTY...

AT 314 PM MST...DOPPLER RADAR INDICATED SEVERAL INCHES OF RAIN HAD 
FALLEN IN THE SAN CARLOS AREA DUE TO THUNDERSTORMS. A RAIN GAUGE IN 
SAN CARLOS MEASURED NEARLY TWO INCHES OF RAIN IN ABOUT TWO 
HOURS...WITH RADAR ESTIMATES OF UP TO THREE INCHES IN THE WARNED 
AREA.
 
ADDITIONAL RAINFALL WILL BE POSSIBLE OVER THE NEXT HOUR. WASHES IN 
THE WARNED AREA...INCLUDING GILSON WASH...ARE LIKELY FLOWING AND 
WILL CAUSE TRAVEL PROBLEMS ALONG SECONDARY ROADS OFF OF HIGHWAY 70.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN CARLOS AND PERIDOT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3341 11040 3338 11045 3327 11045 3333 11064
      3341 11061 3344 11041

$$

PI
295 
WGUS75 KPSR 072302
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
402 PM MST FRI AUG 7 2015

AZC007-072311-
/O.CAN.KPSR.FF.W.0011.000000T0000Z-150807T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GILA AZ-
402 PM MST FRI AUG 7 2015

...THE FLASH FLOOD WARNING FOR CENTRAL GILA COUNTY IS CANCELLED...

HEAVY RAIN HAS ENDED IN THE WARNED AREA. THE GILA COUNTY SHERIFFS 
OFFICE REPORTS NO FLOODING AT THIS TIME. THEREFORE THE WARNING IS 
CANCELLED.

LAT...LON 3341 11040 3338 11045 3327 11045 3333 11064
      3341 11061 3344 11041

$$

PI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 10:35 AM MST, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 7, 10:35 AM MST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1035 AM MST FRI AUG 7 2015

.UPDATE...TO AVIATION DISCUSSION...

&&

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EAST OF PHOENIX
TODAY...BUT STORM CHANCES WILL WANE ACROSS THE ENTIRE AREA THIS
WEEKEND AS DRIER AIR MOVES INTO THE AREA. A RETURN TO A MORE TYPICAL
MONSOON FLOW IS EXPECTED BY THE MIDDLE OF NEXT WEEK...ALTHOUGH STORM
CHANCES WILL REMAIN SLIGHTLY BELOW NORMAL FOR MID AUGUST.

&&

.DISCUSSION...
PRE-SUNRISE ISOLATED THUNDERSHOWERS POPPED UP ACROSS THE EAST VALLEY
ALONG A SOUTHWEST TO NORTHEAST BOUNDARY. WHILE MOSTLY LIGHT IN RAIN
ACCUMULATION...A FEW HUNDREDTHS TO A TENTH OF AN INCH HAVE BEEN
RECORDED FROM SUN LAKES THROUGH CHANDLER...MESA AND UP TOWARDS
FOUNTAIN HILLS. SUFFICIENT MOISTURE IS DEFINITELY IN PLACE PER THE
12Z PSR SOUNDING WITH 1.72 IN OF PWAT AND NEARLY IDENTICAL IN THE TWC
SOUNDING. LOOKING AT UPPER LEVEL HIGH DENSITY WINDS /300-500MB/ FAVORABLE
UPSLOPE DIFFLUENCE ACROSS THE EASTERN PORTION OF OUR CWA TODAY WILL
KEEP THE FOCUS OF ACTIVITY TO THESE LOCATIONS. NOT MUCH THINKING HAS
CHANGED FROM THE PREVIOUS DISCUSSION.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 247 AM MST 7 AUG/....
EARLY MORNING WATER VAPOR IMAGERY DEPICTS A RATHER IMPRESSIVE
SYNOPTIC SETUP ACROSS THE REGION...WITH A LARGE UPPER LOW MOVING INTO
CENTRAL CALIFORNIA AND A WEAK ELONGATED SHORTWAVE TROUGH SWEEPING
THROUGH THE LOWER COLORADO RIVER VALLEY. SPC MESOANALYSIS PAGE
SUGGESTS A BROAD AREA OF DEEP /0-6KM/ SHEAR AROUND 40-45KTS
COINCIDENT WITH AN APPROACHING 90KT 300MB JET STREAK. THIS...ALONG
WITH TERRAIN INFLUENCES...CERTAINLY EXPLAINS SHOWERS AND STORMS HAVE
BEEN PERSISTING FOR SUCH A LONG TIME ACROSS SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. THERE HAS BEEN A BIT OF A NORTHWARD SHIFT IN THE
HEAVIEST PRECIP SINCE 06Z AND STORMS ARE FINALLY BEGINNING TO DETACH
FROM THE MOUNTAINS OF JOSHUA TREE NATIONAL PARK. MEANWHILE SOUTH OF
THE BORDER...A COMPLEX TRIED TO GET GOING AROUND 03Z BUT IS ALREADY
DECAYING. CONVECTION REMAINS ABSENT ACROSS THE PHOENIX METRO WITH
ONLY SOME DEBRIS CLOUDS IN PLACE.

AS THE OFFSHORE UPPER LOW CONTINUES ITS TREK INLAND
TODAY...SOUTHWESTERLY FLOW ALOFT WILL BEGIN TO SCOUR OUT OUR EXISTING
BL MOISTURE. WHILE BL MIXING RATIOS RESIDE AROUND 8-9 G/KG THIS
MORNING...THEY SHOULD BE ABOUT HALF OF THAT BY 00Z WITH THE HIGHEST
AMOUNTS CONFINED TO EASTERN ARIZONA. WHILE SHOWERS AND THUNDERSTORMS
WILL ALMOST CERTAINLY DEVELOP ACROSS THE AREA...SOUTHWESTERLY
STEERING FLOW WILL LIKELY KEEP THE MAJORITY OF THE ACTIVITY FROM
PHOENIX EASTWARD. INHERITED POP FORECAST DEPICTED 10-20 PERCENT
CHANCES ACROSS THE METRO WITH HIGHER VALUES TO THE EAST AND THIS
STILL SEEMS REASONABLE. CONTEMPLATED REDUCING POPS AROUND PHOENIX
HOWEVER THE UPSTREAM MCS AND RESULTING MCV THAT WILL MOVE THROUGH
THE AREA LATER TODAY /ALONG WITH SEVERAL HI-RES MODELS INDICATING
POP-UP STORMS/ LED ME TO LEAVE THE 10-20 POPS IN PLACE. ONLY CHANGE
WAS TO INTRODUCE A MENTION OF PATCHY BLOWING DUST ACROSS NW PINAL
COUNTY GIVEN LOW ANTECEDENT SOIL MOISTURE IN THAT AREA AND NEARBY
PROXIMITY OF STORMS.

NOT SURPRISINGLY...PERSISTENT SOUTHWESTERLY FLOW ACROSS THE AREA
THROUGH THE WEEKEND INTO EARLY NEXT WEEK WILL LEAD TO WELL BELOW
NORMAL PRECIP CHANCES ACROSS THE AREA. HARD TO JUSTIFY POPS ANYWHERE
NEAR CLIMO THIS WEEKEND. A FEW ISOLATED SHOWERS ARE POSSIBLE EAST OF
GLOBE...BUT THAT'D BE ABOUT IT.

DETERMINISTIC AND PROBABILISTIC GUIDANCE SUGGESTS A RETURN TO A MORE
TYPICAL/FAVORABLE MONSOON FLOW /EAST AND SOUTHEAST WINDS IN THE
700-300MB LAYER/ FROM TUESDAY ONWARD. THAT BEING SAID...MOISTURE
APPEARS TO BE LACKING WITH PWATS ONLY RISING TO NORMAL VALUES
/AROUND 1.25 INCHES/. WITHOUT ANY OBVIOUS TRIGGERS IN THE FLOW AND
BL MOISTURE WITHIN A FEW PERCENT OF NORMAL...IT DOESN'T APPEAR
ANYTHING MUCH HIGHER THAN CLIMO POPS ARE WARRANTED AT THIS POINT.
INHERITED FORECAST ALREADY HAD THIS IDEA AND WAS ONLY ADJUSTED
SLIGHTLY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

LIGHT TO MODERATE RAIN SHOWERS PERSIST IN A ROUGH LINE SLOWLY
LIFTING NORTHWARD ACROSS PORTIONS OF THE EAST AND CENTRAL VALLEY.
LIGHTNING ACTIVITY HAS DIMINISHED WITH THESE IN THE LAST HALF
HOUR...WITH THE FOCUS ON THE STRONGER...MORE ORGANIZED STORMS
FORMING ACROSS FAR EASTERN PINAL AND SOUTHERN GILA COUNTIES. SHOWERS
LIKELY TO CONTINUE TO DRIFT NORTHWARD AND MOSTLY ACROSS THE
CENTRAL/EASTERN PORTIONS OF THE PHX METRO WITH STORMS ACROSS EASTERN
AZ BY MIDDAY. RESULTING SFC WINDS WILL MAINTAIN SOUTH TO
SOUTHEASTERLY HEADINGS...PSBL VRB IF CLOUDS CAN THIN AND GRADUALLY
CLEAR LATER INTO THE AFTN. PLENTY OF MONSOONAL MOISTURE STILL
LINGERS ACROSS THE SOUTH-CENTRAL AZ DESERTS...BUT CONDITIONS ACROSS
WESTERN AZ AND THE WEST VALLEY LOOK FAIRLY STABLE ATTM AND NOT
SUPPORTIVE OF STRONG STORMS EVEN WITH SOME DAYTIME HEATING TO HELP
THINGS ALONG. STORMS LATER TODAY COULD IMPACT THE EASTERN SATELLITE
AIRFIELDS...KSDL...KIWA...KFFZ...WITH VCTS THIS LATE AFTN/EVE AND
POSSIBLE BREEZY OUTFLOW IMPACTS INTO KPHX.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
DRIER AIR MOVING INTO THE REGION TODAY TO CLEAR THE SKIES THIS
MORNING AT BOTH KIPL AND KBLH...WITH THUNDERSTORM ACTIVITY MOVING
WELL OF THE THE EAST. GUSTY S-LY WINDS AT KBLH AND SW-LY WINDS AT
KIPL TO DEVELOP THIS AFTERNOON/EVENING.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
LIMITED MOISTURE WILL BE PRESENT ACROSS MOSTLY EASTERN PORTIONS OF
ARIZONA THROUGH THE WEEKEND ALLOWING FOR AFTERNOON/EVENING SLIGHT
CHANCES FOR SHOWERS AND THUNDERSTORMS MAINLY OVER HIGHER TERRAIN
LOCATIONS NORTH AND EAST OF PHOENIX. INCREASING MOISTURE INTO EARLY
NEXT WEEK WILL PUSH CHANCES OF SHOWERS AND THUNDERSTORMS INTO THE
SOUTHERN AND WESTERN ARIZONA DESERTS. MINIMUM RELATIVE HUMIDITIES OF
10 TO 20 PERCENT RANGE WILL BE COMMON ACROSS THE DESERTS THIS
WEEKEND WITH SOME IMPROVEMENT GOING INTO EARLY NEXT WEEK. DRIEST
LOCATION WILL BE SOUTHEAST CALIFORNIA THIS WEEKEND WITH MINIMUM RH
VALUES INTO THE SINGLE DIGITS. HIGH TEMPERATURES WILL BE AROUND OR
SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. WINDS WILL BE LIGHT
THROUGH MUCH OF THE PERIOD FOLLOWING TYPICAL DIURNAL DIRECTIONS
EXCEPT FOR AFTERNOON UPSLOPE BREEZES GUSTING AT TIMES UP TO 20 MPH.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...DEWEY
PREVIOUS DISCUSSION...LEINS
AVIATION...NOLTE/PERCHA
FIRE WEATHER...KUHLMAN/CB

In the hours before

Special weather statement, Aug 7, 7:29 AM MST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
729 AM MST FRI AUG 7 2015

AZZ023-024-028-071515-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
729 AM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PINAL AND NORTHEASTERN MARICOPA COUNTIES

UNTIL 815 AM MST

AT 727 AM MST...DOPPLER RADAR WAS TRACKING AN LINE OF SCATTERED
SHOWERS AND EMBEDDED STRONG THUNDERSTORM OVER THE SOUTHEAST
VALLEY MOVING NORTH NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PERIODS OF BRIEF BUT HEAVY
RAINFALL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MESA...CHANDLER...SCOTTSDALE...GILBERT...TEMPE...APACHE JUNCTION...
FOUNTAIN HILLS...SUN LAKES...EAST MESA...QUEEN CREEK...GOLDFIELD
RANCH...SEVILLE...SAGUARO LAKE...MESA RIVERVIEW MALL...GILBERT CITY
HALL...SALT RIVER TUBING RECREATION AREA...FREESTONE PARK...USERY
MOUNTAIN PARK...SUPERSTITION SPRINGS MALL AND SAN TAN VILLAGE MALL.

LAT...LON 3316 11168 3324 11195 3370 11183 3359 11144
TIME...MOT...LOC 1427Z 190DEG 23KT 3330 11179

NOLTE
Special weather statement, Aug 7, 11:41 AM MST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1141 AM MST FRI AUG 7 2015

AZZ024-071930-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1141 AM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN MARICOPA AND NORTH CENTRAL GILA COUNTIES

UNTIL 1230 PM MST

AT 1140 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TONTO NATIONAL MONUMENT...OR NEAR ROOSEVELT...MOVING NORTH
NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH...MODERATE TO HEAVY RAINFALL AND
DANGEROUS LIGHTNING WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TONTO NATIONAL MONUMENT.
SOUTH END OF ROOSEVELT LAKE.

LAT...LON 3376 11099 3374 11096 3365 11092 3356 11100
      3358 11112 3379 11113
TIME...MOT...LOC 1840Z 190DEG 7KT 3363 11106

NOLTE
Special weather statement, Aug 7, 11:44 AM MST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1144 AM MST FRI AUG 7 2015

AZZ024-071930-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1144 AM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY

UNTIL 1230 PM MST

AT 1143 AM MST...DOPPLER RADAR WAS TRACKING A SLOW MOVING STRONG
THUNDERSTORM NEAR GLOBE AND ALONG HIGHWAY 70.

WIND GUSTS UP TO 50 MPH...HEAVY RAINFALL AND DANGEROUS LIGHTNING
WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GLOBE AND CUTTER.

LAT...LON 3333 11066 3334 11079 3358 11084 3355 11052
TIME...MOT...LOC 1843Z 180DEG 4KT 3339 11073

NOLTE
Special weather statement, Aug 7, 11:51 AM MST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1151 AM MST FRI AUG 7 2015

AZZ024-071945-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1151 AM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY

UNTIL 1245 PM MST

AT 1151 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SAN CARLOS...OR 17 MILES EAST OF GLOBE. THIS STORM WAS NEARLY
STATIONARY.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN CARLOS.

LAT...LON 3340 11040 3339 11042 3338 11045 3329 11046
      3330 11053 3349 11056 3350 11037
TIME...MOT...LOC 1851Z 179DEG 4KT 3334 11049

NOLTE
Special weather statement, Aug 7, 12:29 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1229 PM MST FRI AUG 7 2015

AZZ024-072030-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1229 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL GILA COUNTY

UNTIL 130 PM MST

AT 1229 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF CLAYPOOL...OR 14 MILES NORTH OF GLOBE...MOVING
NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL GILA
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3346 11074 3352 11078 3352 11086 3364 11092
      3368 11084 3366 11078 3380 11067 3354 11050
TIME...MOT...LOC 1929Z 243DEG 7KT 3360 11080

NOLTE
Special weather statement, Aug 7, 12:53 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1253 PM MST FRI AUG 7 2015

AZZ024-072115-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
1253 PM MST FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN GILA COUNTY

UNTIL 215 PM MST

AT 1253 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM KEARNY AND THE SOUTHERN TIP OF GILA
COUNTY TO 8 MILES EAST OF SAN CARLOS RESERVOIR TO NEAR
WINKELMAN...AND MOVING NORTH AT 15 TO 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GLOBE...HAYDEN...CHRISTMAS...SAN CARLOS...SAWMILL...CUTTER...HILLTOP
AND CENTRAL HEIGHTS-MIDLAND CITY.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3347 11017 3344 11020 3344 11032 3340 11035
      3339 11044 3329 11046 3320 11040 3319 11050
      3314 11059 3315 11063 3299 11079 3323 11094
      3329 11094 3383 11033 3358 11000 3347 11000
TIME...MOT...LOC 1953Z 177DEG 16KT 3323 11031 3293 11077

NOLTE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 5:04 PM MSTSpecial Weather StatementPSRYuma26 min
Aug 6, 7:14 PM MSTSpecial Weather StatementPSR16 min
Aug 6, 9:41 PM MSTSpecial Weather StatementPSR34 min
Aug 7, 6:06 AM MSTSpecial Weather StatementPSR39 min
Aug 7, 6:52 AM MSTSpecial Weather StatementPSRPinal38 min
Aug 7, 7:29 AM MSTSpecial Weather StatementPSR46 min
Aug 7, 11:41 AM MSTSpecial Weather StatementPSRGila49 min
Aug 7, 11:44 AM MSTSpecial Weather StatementPSRGila46 min
Aug 7, 11:51 AM MSTSpecial Weather StatementPSRGila54 min
Aug 7, 11:56 AM MSTSevere Thunderstorm WarningPSRGila49 min
Aug 7, 12:21 PM MSTAreal Flood AdvisoryPSRGila3 hr
Aug 7, 12:29 PM MSTSpecial Weather StatementPSRGila61 min
Aug 7, 12:53 PM MSTSpecial Weather StatementPSRGila82 min
Aug 7, 1:54 PM MSTBlowing Dust AdvisoryPSR2 hr
Aug 7, 2:16 PM MSTFlash Flood WarningPSRGila3 hr
Aug 7, 2:22 PM MSTSpecial Weather StatementPSRGila53 min
Aug 7, 2:28 PM MSTSevere Thunderstorm WarningPSRPinal17 min
Aug 7, 3:19 PM MSTSpecial Weather StatementPSRPinal41 min
Aug 7, 4:20 PM MSTSpecial Weather StatementPSR25 min
Aug 7, 4:47 PM MSTSpecial Weather StatementPSRMaricopa43 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.